| Catalog Number |
367962 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers.G4: pma / 510(k)#: k954592.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® pst¿ gel and lithium heparin (lh) 83 units blood collection tubes, there was missing gel that caused two (2) tubes to have poor separation.No adverse impact was reported regarding the patient or user.
Event or Problem Description
It was reported while using bd vacutainer® pst¿ gel and lithium heparin (lh) 83 units blood collection tubes, there two (2) tubes with poor separation.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The mdr submitted with mfr report #: 1917413-2026-00252 was submitted with the incorrect event and is considered a non reportable malfunction.This mdr is considered cancelled.